Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from final stage Liver Metastasis. Having vomiting. Taking Zofran. Medication to control vomiting?

My father is suffering from end stage liver metastitis, he had now almost one month with vomiting, I tried plsil, dexamethasone 4mg I.V twice a day, but no effect on his case, today I started Zofran 4mg I.V. Is there any beteer treatment to control vomiting, and what is the best way to provide him with food?

Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Sorry about your father.
Wait and see will zofran be helpful, there are many other antiemetics, but you ve already used the most effective ot them.Maybe Prochlorperazine an domperidone may be helpful, but i also recommend to combine all these medcines with benzodiazepines.Try to find food or suplements which doesnt make him vomiting. If there is no improvement the only option will be parenteral nutrition. Wish you good luck .
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor